3 months i got off it due too menstrual bleeding for 5 weeks straight.. so i spoke to my ob/gyn and he switched me to the lo loestrin fe im on my 3rd week and i got my period which only lasted one day.. is that normal?
Yes. It may take awhile for your body to adjust to the new hormones. You may have breakthrough bleeding in the middle of the month and also the pill usually will make your periods lighter than usual. Give your body a few months to adjust. It takes awhile for the Depo to get out of the system.
If you ask me I personally think they should out-law the depo shot because of what I know about the drug, having it myself back in 98 and the horrifying bodily experience I went through... I have spoken with so many people over the year about this shot and so many of the females say the same thing, the bleeding out of control, the stiffness, body aches, nausea that wont quit... i personally refused to go on any birth control after that because of what i had been through... as for the new one you are on, that is another way of your female body trying to adjust to a new drug, and the periods could be eratic for a while, you may end up going through many more... I have been on birth control 3 times in my life, that is it... didn't like em at all... I now have 3 children, all healthy somewhat grown and 43 now... I would very quickly advise any female against that depo shot, to me it does more harm to the body than any female needs to have to experience... pass that info on... blaze22 be careful, take it a step at a time because in my eyes birth control all around, well to a certain extent really bites, i chose other methods...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 4 answers
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Posted 17 Nov 2013 • 1 answer
Posted 5 Jan 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer
Posted 10 Oct 2016 • 2 answers